Journal article icon

Journal article

Actions of higher-rank lattices on free groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0010437X11005598

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMPOSITIO MATHEMATICA
Volume:
147
Issue:
5
Pages:
1573-1580
Publication date:
2011-09-05
DOI:
EISSN:
1570-5846
ISSN:
0010-437X
URN:
uuid:5d3d6d85-884c-463a-98d7-554f1ec90294
Source identifiers:
199043
Local pid:
pubs:199043

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP